Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An elementary proof of the characterization of isomorphisms of standard operator algebras


Authors: Mohammad B. Asadi and A. Khosravi
Journal: Proc. Amer. Math. Soc. 134 (2006), 3255-3256
MSC (2000): Primary 47B49
DOI: https://doi.org/10.1090/S0002-9939-06-08375-4
Published electronically: May 8, 2006
MathSciNet review: 2231909
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This study provides an elementary proof of the well-known fact that any isomorphism $ \pi : \mathcal{A}\to \mathcal{B}$ of standard operator algebras on normed spaces $ X , Y$, respectively, is spatial; i.e., there exists a topological isomorphism $ T : X \to Y$ such that $ \pi(A) = TAT^{-1}$ for any $ A \in \mathcal{A} $. In particular, $ \pi$ is continuous.


References [Enhancements On Off] (What's this?)

  • 1. P. R. Chernoff, Representations, automorphisms, and derivations of some operator algebras, J. of Functional Analysis 12 (1973), 275-289. MR 0350442 (50:2934)
  • 2. Ali A. Jafarian and A. R. Sourour, Spectrum-preserving linear maps, J. of Functional Analysis 66 (1986), 255-261. MR 0832991 (87m:47011)
  • 3. W. Rudin, Functional Analysis, McGraw-Hill, 1991.MR 1157815 (92k:46001)
  • 4. Peter Semrl, Applying projective geomery to transformations on rank one idempotents, J. of Functional Analysis 210 (2004), 248-257. MR 2052121 (2005a:47063)
  • 5. Peter Semrl, Invertibility preserving linear maps and algebraic reflexivity of elementary operators of length one, Proc. Amer. Math. Soc. 130 (2001), 769-772. MR 1866032 (2002g:47075)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B49

Retrieve articles in all journals with MSC (2000): 47B49


Additional Information

Mohammad B. Asadi
Affiliation: Faculty of Mathematical Sciences and Computer Engineering, Teacher Training University, 599 Taleghani Avenue, Tehran 15614, Iran
Email: mb.asadi@gmail.com

A. Khosravi
Affiliation: Faculty of Mathematical Sciences and Computer Engineering, Teacher Training University, 599 Taleghani Avenue, Tehran 15614, Iran
Email: khosravi@saba.tmu.ac.ir

DOI: https://doi.org/10.1090/S0002-9939-06-08375-4
Keywords: Standard operator spaces, dual space, bounded operator
Received by editor(s): May 13, 2005
Received by editor(s) in revised form: May 18, 2005
Published electronically: May 8, 2006
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society